On the Hamilton-Waterloo problem for bipartite 2-factors

Bryant, Darryn, Danziger, Peter and Dean, Matthew (2013) On the Hamilton-Waterloo problem for bipartite 2-factors. Journal of Combinatorial Designs, 21 2: 60-80. doi:10.1002/jcd.21312

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ287961_OA.pdf Full text (open access) application/pdf 648.67KB 0

Author Bryant, Darryn
Danziger, Peter
Dean, Matthew
Title On the Hamilton-Waterloo problem for bipartite 2-factors
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
Publication date 2013-01
Year available 2012
Sub-type Article (original research)
DOI 10.1002/jcd.21312
Open Access Status File (Author Post-print)
Volume 21
Issue 2
Start page 60
End page 80
Total pages 21
Place of publication Hoboken, NJ, United States
Publisher John Wiley & Sons
Collection year 2013
Language eng
Formatted abstract
Given two 2-regular graphs F1 and F2, both of order n, the Hamilton-Waterloo Problem for F1 and F2 asks for a factorization of the complete graph Kn into α1 copies of F 1, α2 copies of F2, and a 1-factor if n is even, for all nonnegative integers α1 and α2 satisfying α1+α2=[n-1/2]. We settle the Hamilton-Waterloo Problem for all bipartite 2-regular graphs F1 and F2 where F1 can be obtained from F 2 by replacing each cycle with a bipartite 2-regular graph of the same order.
Keyword Graph decomposition
Graph factorization
Hamilton-Waterloo problem
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article first published online: 29 May 2012.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 30 Dec 2012, 00:26:41 EST by System User on behalf of Mathematics